# SDR ABXA20161216174

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 85,990 hours, 40,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Condition: Out Of Position
- Location: Nr 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 DESCENT DEVICE AND ESCAPE ROPES WERE FOUND OUT OF POSITION. THE AIRPLANE WAS GROUNDED.  REPAIRED IAW AMM 25-61-03-2.
